# SDR SWAA085283

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 54,903 hours, 47,616 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65C26331
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS, FOUND R1 OUTER DOOR SKIN CRACKED ABOVE LOWER GUIDE ARM.  REPAIRED SKIN PER SWA EA.
